Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Does Meftal syrup cause stomach ache ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Dear Doctor

I am 32 years Old female.First day of my period i get stomach ache for which i take "MEFTAL -SPAS". I am taking this medicine from last 6 years.
Is there any side effect of this medicine on fertility as i am trying to get pregnanat?
Will there be any consequences in getting pregnanat afet 30?
Posted Thu, 19 Apr 2012 in Medicines and Side Effects
Answered by Dr. Mitaly 18 minutes later

Thanks for posting your query

Dysmennorhoea or painful periods are very common and if they are very severe then they can be due to any underlying abnormality as Fibroids,PID,Endometritis etc.

Meftal Spas which you have been taking contains Mefenamic Acid and is a usual medication prescribed for such pain.It does not affect the fertility but it is important to rule out the cause of such pain.You can also use Hot Compresses for relief.

Regarding the pregnancy as woman gets older the chances of having problems and complications during pregnancy keeps on rising.After the age of 35 even defects in the baby are also possible as the quality of eggs released also declines.

It is advisable to plan a pregnancy before 35.You can get a USG scan done to rule out any disorder.

If you are trying to conceive:
1)Start taking Folic Acid supplement once daily as they are to be taken pre conception for 3 months and then continued.
2)Have regular intercourse during ovulation days which are 9 to 16 days in a normal 28 to 30 day cycle.
3)While having intercourse keep a pillow under your hips for better penetration.
4)Have healthy well balanced diet.
5)Do any form of exercise as walking,Yoga daily.
5)Drink lots of water and avoid stress.

Hope this answers your query.I will be available for follow up query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor